# SDR CAL950796

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 251.6
- Part time: 71,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE RIGHT NOSE WHEEL WELL STATION 251.6 VERTICAL SUPPORT BEAM AND ATTACHING WEB CORRODED.  THE RIGHT VERTICAL BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-2.  THE CORRODED ANGLES AND FRAME WEB WERE REPAIRED IAW SRM 51-40-1 AND 51-40-2.  (M)
